# SDR 2001FA0000225

- Difficulty date: July 17, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N430CP
- Make and model: Cessna 172S
- Aircraft serial: 172S8692
- Engine: Lyc IO320*
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A POSTFLIGHT INSPECTION, THE PROPELLER SPINNER BULKHEAD AND SPINNER ASSEMBLY WERE DISCOVERED CRACKED.  THE CORNER PORTION OF THE BULKHEAD WAS COMPLETELY RIPPED AWAY AND THE EDGE OF THE SPINNER WAS PEELING UP AND TORN. PROBABLE CAUSE: MANUFACTURING DEFECT SUSPECTED.
